# SDR AALA20091019TUL11

- Difficulty date: October 14, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 48,491 hours, 23,579 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LONGERON 20 RIGHT AT STATION 993.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER AARD 53-10-00-18.
